Alert archive / Indiana / Freeze Warnings in 2015

Freeze Warning 2, NWS Northern Indiana

April 23, 201521 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan

NWS Northern Indiana issued this freeze warning at Apr 23, 2015, 2:52 PM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Apr 24, 2015, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2015, 2:52 PM EDT (18:52 UTC)
In effect from
Apr 24, 2015, 1:00 AM EDT
Expired
Apr 24, 2015, 9:00 AM EDT
In force
8 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WWUS73 KIWX 231852
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
252 PM EDT THU APR 23 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-240300-
/O.NEW.KIWX.FZ.W.0002.150424T0500Z-150424T1300Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
252 PM EDT THU APR 23 2015 /152 PM CDT THU APR 23 2015/

...FREEZE WARNING IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 9 AM
EDT /8 AM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/
TO 9 AM EDT /8 AM CDT/ FRIDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES DROPPING INTO THE UPPER 20S AND LOWER 30S LATE
   TONIGHT INTO EARLY FRIDAY MORNING.

IMPACTS...

 * DAMAGE TO UNPROTECTED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
613 
WWUS73 KIWX 240259
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 PM EDT THU APR 23 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-241300-
/O.CON.KIWX.FZ.W.0002.150424T0500Z-150424T1300Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
1059 PM EDT THU APR 23 2015 /959 PM CDT THU APR 23 2015/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
FRIDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES DROPPING INTO THE UPPER 20S TO AROUND 30 EARLY
   FRIDAY MORNING. 

IMPACTS...

 * DAMAGE TO UNPROTECTED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$
751 
WWUS73 KIWX 241259
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
859 AM EDT FRI APR 24 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-241400-
/O.EXP.KIWX.FZ.W.0002.000000T0000Z-150424T1300Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
859 AM EDT FRI APR 24 2015 /759 AM CDT FRI APR 24 2015/

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS
MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS
MORNING. 

TEMPERATURES WILL CONTINUE TO WARM INTO THE LOWER 40S THROUGH 10
AM EDT THIS MORNING. THEREFORE...THE FREEZE WARNING WILL BE
ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX 
   FOR MORE INFORMATION. 

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 23, 2:15 PM EDT, 37 minutes earlier.

Area forecast discussion, Apr 23, 2:15 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 PM EDT THU APR 23 2015

.SYNOPSIS...
ISSUED AT 213 PM EDT THU APR 22 2015

A RIDGE OF HIGH PRESSURE EXTENDING FROM THE UPPER MIDWEST INTO THE
MID MISSISSIPPI RIVER VALLEY WILL OVERSPREAD THE GREAT LAKES INTO
THE OHIO VALLEY BY FRIDAY MORNING. AS THIS HIGH APPROACHES...WINDS
WILL DIMINISH EARLY THIS EVENING AND CLOUDS WILL DECREASE. QUIET
WEATHER WILL CONTINUE INTO FRIDAY BEFORE THE NEXT SYSTEM BRINGS
THE LIKELIHOOD OF RAIN ON SATURDAY. LOW TEMPERATURES TONIGHT WILL
DROP INTO THE UPPER 20S AND LOWER 30S. HIGH TEMPERATURES ON FRIDAY
WILL RANGE FROM 55 TO 60.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 431 AM EDT THU APR 23 2015

THE UPPER LEVEL TROF HAS MOVED EAST AND ALLOWED MUCH DRIER AIR TO
SPREAD INTO THE FORECAST AREA. ALSO...INCREASING SUBSIDENCE WILL
HELP KEEP SUNNY TO MOSTLY SUNNY SKIES TODAY. HOWEVER...CLOUDS MAY
LINGER OVER FAR NORTHWEST AREAS INCLUDING FAR SOUTHERN LOWER
MICHIGAN AND FAR NORTHERN NORTHWEST OHIO WHERE LOW LEVEL MOISTURE
SHOULD STILL BE SUFFICIENT COMBINED WITH LOW LEVEL MIXING TO PRODUCE
CLOUDS AT THE LIFTED CONDENSATION LEVEL. DAYTIME HEATING WILL ALLOW
MIXING DOWN OF HIGHER MOMENTUM AIR...ALTHOUGH WINDS TODAY SHOULD NOT
BE AS HIGH AS THEY WERE WEDNESDAY. WINDS SHOULD DECOUPLE TONIGHT AS
HIGH PRESSURE MOVES OVER THE AREA ALLOWING WINDS TO BECOME LIGHT.
OPTIMUM CONDITIONS TONIGHT SHOULD PREVAIL FOR VERY CHILLY LOWS.
CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND A DRY AIRMASS SHOULD
ALLOW LOWS TO DROP TO AROUND 30 MOST AREAS...WITH TEMPERATURES
DROPPING TO BETWEEN 26 AND 30 DEGREES OVER NORTHEAST AREAS INCLUDING
NORTHWEST OHIO AND MUCH OF FAR SOUTHERN LOWER MICHIGAN. THESE COLDER
TEMPERATURES ARE REFLECTED ON THE LATEST GFS AND NAM GUIDANCE. HAVE
HELD OF WITH A FREEZE WARNING TONIGHT IN ORDER TO AVOID CONFUSION
DUE TO THE ONGOING FREEZE WARNING. WILL DEFER TO THE DAY SHIFT TO
ISSUE A NEW WARNING AFTER THE CURRENT WARNING EXPIRES.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 431 AM EDT THU APR 23 2015

RIDGING WILL MOVE SLOWLY EAST ACROSS THE GRTLKS FRIDAY PROVIDING
FAIR WX IN OUR AREA. WK LOW LEVEL WAA AND PLENTIFUL SUNSHINE AT
LEAST THROUGH EARLY AFTN SHOULD ALLOW HIGHS TO REACH THE M-U50S
AFTER A FROSTY START TO THE DAY.

LOW PRESSURE SYSTEM CURRENTLY OVER SRN CA IS EXPECTED TO MOVE EAST
ACROSS KS FRIDAY NIGHT. SHOWERS ALONG/NORTH OF THE WARM FRONT AHEAD
OF THIS SYSTEM SHOULD SPREAD ACROSS SWRN IL/IN OVERNIGHT...PSBLY
REACHING OUR AREA BY 12Z SATURDAY. INCRSG/THICKENING CLOUDINESS
FRIDAY NIGHT SHOULD LIMIT DIURNAL COOLING... BUT IF RAIN DOES MOVE
IN BY MORNING... TEMPS WILL PRBLY DROP OFF DUE TO EVAPORATIONAL
COOLING... STAYED CLOSE TO PREVIOUS FCST MINS RANGING FROM THE M30S
NE TO THE L40S SW.

KS LOW EXPECTED TO WEAKEN AS IT MOVES EAST SAT-SAT NGT BUT MODELS
TRENDING A LITTLE SLOWER SHEARING THE SYSTEM OUT... SO BUMPED UP
POPS SLIGHTLY DURING THE DAY SATURDAY... THOUGH STILL CONCERNED THAT
DRY LOW LEVEL EASTERLY FLOW WILL LIMIT OR PREVENT RAINFALL FROM OCRG
IN THE NE PORTION OF THE CWA. CLOUDINESS/RAIN SHOULD RESULT IN
COOLER TEMPS SATURDAY WITH HIGHS ONLY AROUND 50 AND A BRISK EASTERLY
WIND ADDING TO THE CHILL.

RIDGING EXPECTED TO SLOWLY BUILD EAST INTO THE GRTLKS EARLY NEXT
WEEK AS DEEP LOW OVER SERN CANADA REMAINS NRLY STNRY AND SLOWLY
WEAKENS. THIS SHOULD RESULT IN FAIR WX IN OUR AREA WITH N-NE LOW
LEVEL FLOW KEEPING TEMPS A BIT BLO NORMAL.

MEDIUM RANGE MODELS CONT TO HAVE CONSIDERABLE DIFFERENCES AND POOR
RUN-RUN CONTINUITY WRT LOW APCHG THE PAC NW TODAY. LATEST RUNS
SUGGEST THIS SYSTEM WILL DIG SE INTO W TX BY MONDAY AND THEN MOVE
EASTWARD TO THE LWR MS VALLEY OR SERN U.S. BY WED. WHILE THERE ARE
CONSIDERABLE DIFFERENCES IN STRENGTH/LOCATION OF THE LOW BY THAT
TIME... LATEST RUNS ARE IN GOOD AGREEMENT ON BULK OF PRECIP WITH
THIS SYSTEM REMAINING SOUTH OF OUR AREA. MAINTAINED A LOW CHC OF
SHOWERS FOR WED WITH TEMPS FCST NEAR NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 202 PM EDT THU APR 23 2015

LOW LEVEL ANTICYCLONE TO OVERSPREAD THE REGION THROUGH FRIDAY
MORNING. DECOUPLING SHOULD OCCUR FAIRLY EARLY THIS EVENING.
CURRENT GUSTS TO AROUND 25 KNOTS SHOULD DIMINISH IN THE 22-23Z
TIMEFRAME...BEFORE WINDS BECOME LIGHT AND VARIABLE TOWARD 01Z.
MAINLY CLEAR SKIES ARE EXPECTED TONIGHT WITH SOME INCREASE IN MID
CLOUDS TOWARD THE END OF THE PERIOD AS MID LEVEL WARM ADVECTION
INCREASES. LIGHT AND VARIABLE WINDS SHOULD ALSO BECOME LIGHT
WESTERLY BY MID MORNING FRIDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MUPRHY/SKIPPER
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...MARSILI

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 23, 5:23 AM EDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
523 AM EDT THU APR 23 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-240930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
523 AM EDT THU APR 23 2015 /423 AM CDT THU APR 23 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES WILL BECOME WIDESPREAD EARLY THIS MORNING
UNTIL AROUND 9 AM EDT.

LOWS TONIGHT ARE EXPECTED TO DROP BELOW FREEZING OVER NEARLY THE
ENTIRE AREA. THE COLDEST TEMPERATURES SHOULD BE NORTH OF
HIGHWAY 30 INCLUDING NORTHERN INDIANA...FAR SOUTHERN LOWER
MICHIGAN... AND NORTHWEST OHIO. PLANTS AND TREES WHICH ARE ALREADY
BLOOMING MAY BE SUSCEPTIBLE TO DAMAGE DUE TO FROST AND FREEZING
TEMPERATURES. PLANS SHOULD BE CONSIDERED FOR PROTECTION OF ANY
VULNERABLE VEGETATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-240930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
523 AM EDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Freeze Warnings in Indiana, 2015Freeze Warnings in Ohio, 2015Freeze Warnings in Michigan, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.